# SDR MASA2024052400049

- Difficulty date: May 24, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N946LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15104
- Aircraft time: 31,139 hours, 26,784 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Light
- Part time: 31,139 hours, 26,784 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

12 F LWR EMER FLOOD LIGHT 3 BULBS INOP/CORRECTIVE ACTION: R&R EMERGENCY EXIT SIGN ASSY
